# SDR SWIA201024058

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 15,731 hours, 13,398 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  (FLT 5999)  REPLACED LEFT SIDE STAY ACTUATOR, LEFT UPLOCK, LANDING GEAR RUN AROUND AND BYPASS VALVE, AND LANDING GEAR SELECTOR VALVE PER AMM.
